# SDR UALA2012020200652

- Difficulty date: February 2, 2012
- Submitted: March 2, 2012
- Operation: Air carrier
- Aircraft: N653UA
- Make and model: Boeing 767322
- Aircraft serial: 25391
- Aircraft time: 83,171 hours, 13,396 cycles
- Engine: Pwa PW4060
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Modulating Valve
- Part number: 3987865
- Part serial: 569
- Condition: Faulty
- Location: Ac Bay
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TEMPERATURE OSCILLATES + AND - 10 DEGREES IN BOTH CABIN & COCKPIT.  NEEDS MORE TIME TO T/S.  REPLACED ZONE TRIM AIR MODULATING VALVE PER MM, OPS TEST NORMAL.
